Scientific Electronic Library Online

Colección de la biblioteca
versión impresa ISSN 0041-6932

Ejemplar más visitados

(medido a través del acceso a la tabla de contenido,
a los resúmenes y a los artículos en HTML y en PDF)

*  La cuenta se empezo el Octubre de 2011.


Muestra los ejemplares visitados veces o más.    

Página 1 de 2 [Primera]  [Anterior]  [Siguiente]  [Última]

no. de accesos

referencia al artículo

624 KAPLAN, Aroldo. Quaternions and octonions in Mechanics. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.45-53. ISSN 0041-6932.

        · texto en inglés

615 JACOVKIS, Pablo Miguel. Manuel Sadosky (1914-2005). Rev. Unión Mat. Argent., 2005, vol.46, no.1, p.67-71. ISSN 0041-6932.

        · texto en español

474 FAVA, Norberto. Carlos Segovia Fernández. Rev. Unión Mat. Argent., 2007, vol.48, no.1, p.79-81. ISSN 0041-6932.

        · texto en español

429 ÁLVAREZ, Hugo. On the characterization of convex functions. Rev. Unión Mat. Argent., 2007, vol.48, no.1, p.1-6. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

391 MONTALDO, S. y ONICIUC, C. A short survey on biharmonic maps between Riemannian manifolds. Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.1-22. ISSN 0041-6932.

        · texto en inglés

383 PANZONE, Pablo A. Formulas for the Euler-Mascheroni constant. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.161-164. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

357 ALVAREZ ALONSO, Lolina. Mischa Cotlar, in memoriam: 1913 - 2007. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.i-xi. ISSN 0041-6932.

        · texto en español

317 DEO, Naokant. Voronovskaya Type Asymptotic Formula For Lupaş-Durrmeyer Operators. Rev. Unión Mat. Argent., 2007, vol.48, no.1, p.47-54. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

287 JACOVKIS, Pablo Miguel. Some aspects of the history of applied mathematics in Argentina. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.57-69. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

258 REVEL, Gustavo, ALONSO, Diego M. y MOIOLA, Jorge L. Bifurcation theory applied to the analysis of power systems. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.1-14. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

255 MARTíNEZ-VILLA, Roberto. Introduction to Koszul Algebras. Rev. Unión Mat. Argent., 2007, vol.48, no.2, p.67-95. ISSN 0041-6932.

        · resumen en español     · texto en inglés

253 MORESCHI, Osvaldo M. y CASTELLANO, Gustavo. Geometric approach to non-holonomic problems satisfying Hamilton's principle. Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.125-135. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

232 HSIN, Ching-I. The Bergman Kernel on Tube Domains. Rev. Unión Mat. Argent., 2005, vol.46, no.1, p.23-29. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

223 CANO, Cristina, MOSCONI, Irene y STOJANOFF, Demetrio. Some operator inequalities for unitarily invariant norms. Rev. Unión Mat. Argent., 2005, vol.46, no.1, p.53-66. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

212 PACHARONI, I. Matrix spherical functions and orthogonal polynomials: An instructive example. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.1-15. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

207 , . 2007/ LVII Reunión anual de Comunicaciones Científicas de la Unión Matemática Argentina y XXX Reunión de Educación Matemática. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.145-147. ISSN 0041-6932.

        · texto en español

204 RIVEROS, María Silvina. Weighted inequalities for generalized fractional operators. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.29-38. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

197 TURINICI, Mihai. Functional versions of the Caristi-Kirk theorem. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.87-97. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

196 ANTEZANA, Jorge, PUJALS, Enrique R. y STOJANOFF, Demetrio. Iterated Aluthge transforms: a brief survey. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.29-41. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

195 PERDOMO, Oscar Mario y MESA P., Héber. Hipervariedades mínimas algebraicas en Sn. Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.67-75. ISSN 0041-6932.

        · resumen en español     · texto en español

189 ALíAS, Luis J. On the stability index of minimal and constant mean curvature hypersurfaces in spheres. Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.39-61. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

180 BARBERIS, M. L. A survey on hyper-Kähler with torsion geometry. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.121-131. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

172 DICKENSTEIN, Alicia. Hypergeometric functions and binomials. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.97-110. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

163 FAVA, Norberto. Roque Scarfiello (1916-2008). Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.1-2. ISSN 0041-6932.

        · texto en español

162 BARREIRO CHAVES, Rosa Maria S. y SOUSA, Luiz Amancio M. On Complete Spacelike Submanifolds in the De Sitter Space With Parallel Mean Curvature Vector. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.85-98. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

162 CORTéS, Vicente. An introduction to supersymmetry. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.23-28. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

160 GIGENA, Salvador. Classificatory problems in affine geometry approached by differential equations methods. Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.95-107. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

156 FORNARI, Susana. Hypersurfaces with constant mean curvature. Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.63-66. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

153 SADOSKY, Cora. The Hilbert transform and scattering. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.133-142. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

151 SáNCHEZ, Cristián U., GIUNTA, Ana M. y TALA, José E. Geodesics and Normal Sections on Real Flag Manifolds. Rev. Unión Mat. Argent., 2007, vol.48, no.1, p.17-25. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

151 CHIOSSI, Simon G. y FINO, Anna. Special metrics in G2 geometry. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.35-49. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

144 ZUPPA, Carlos. A Compact trace theorem for domains with external cusps. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.23-29. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

143 DOS SANTOS, Evandro C. F. y NEGREIROS, Caio J. C. Einstein metrics on flag manifolds. Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.77-84. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

143 ZALDUENDO, Ignacio. Extending polynomials on Banach spaces--a survey. Rev. Unión Mat. Argent., 2005, vol.46, no.2, p.45-72. ISSN 0041-6932.

        · texto en inglés

140 , . 2008 / LVIII Reunión anual de Comunicaciones Científicas de la Unión Matemática Argentina y XXXI Reunión de Educación Matemática. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.165-166. ISSN 0041-6932.

        · texto en inglés

139 BOASSO, Enrico. Moore-Penrose inverse and doubly commuting elements in C*-algebras. Rev. Unión Mat. Argent., 2005, vol.46, no.2, p.35-44. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

138 CORACH, Gustavo. Ángel Rafael Larotonda (1939 - 2005). Rev. Unión Mat. Argent., 2005, vol.46, no.2, p.i-i. ISSN 0041-6932.

        · texto en español

137 CABRELLI, C. y MOLTER, U. Geometric Methods in Wavelet Theory. Rev. Unión Mat. Argent., 2005, vol.46, no.2, p.121-132. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

136 SPINKS, M. y VEROFF, R. Characterisations of Nelson algebras. Rev. Unión Mat. Argent., 2007, vol.48, no.1, p.27-39. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

132 CARENA, Marilina. Weak type (1, 1) of maximal operators on metric measure spaces. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.145-159. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

131 REDONDO, María Julia y SOLOTAR, Andrea. Derived categories and their applications. Rev. Unión Mat. Argent., 2007, vol.48, no.3, p.1-26. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

129 HERNáNDEZ, E., OTáROLA, E., RODRíGUEZ, R. et al. Finite element approximation of the vibration problem for a Timoshenko curved rod. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.15-28. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

128 FUNES, Olga. A description of hereditary skew group algebras of Dynkin and Euclidean type. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.1-22. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

128 JAIN, S. y GANGWAR, R. K. Approximation degree for generalized integral operators. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.61-68. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

121 CLIFF, E.M., LIU, Z. y SPIES, R. D. A Model for the Thermoelastic Behavior of a Joint-Leg-Beam System for Space Applications. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.55-66. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

119 ITOVICH, Griselda R., ROBBIO, Federico I. y MOIOLA, Jorge L. Bifurcation theory and the harmonic content of oscillations. Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.137-150. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

118 , . 2005/ LV Reunión anual de Comunicaciones Científicas de la Unión Matemática Argentina y XXVIII Reunión de Educación Matemática. Rev. Unión Mat. Argent., 2007, vol.48, no.1, p.75-76. ISSN 0041-6932.

        · texto en español

117 TOJEIRO, Ruy. Riemannian G-manifolds as Euclidean submanifolds. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.73-83. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

117 RAGGIO, G. A. The problem of entanglement of quantum states. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.111-119. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

117 MOHAMMAD, Ali J. y HASSAN, Amal K. Simultaneous approximation by a new sequence of Szãsz-beta type operators. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.31-40. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

112 SADOSKY, Cora. On the life and work of Mischa Cotlar. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.i-iv. ISSN 0041-6932.

        · texto en inglés

111 FAURE, O.R., NANCLARES, J. y RAPALLINI, U. Harmonic Functions on the closed cube: an application to Learning Theory. Rev. Unión Mat. Argent., 2007, vol.48, no.1, p.65-74. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

100 BERGER, Roland. Non-homogeneous N-Koszul Algebras. Rev. Unión Mat. Argent., 2007, vol.48, no.3, p.53-56. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

97 MONTANI, H. Poisson-Lie T-duality and integrable systems. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.71-82. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

93 ZAYED, Ahmed I. On the Notion of Bandlimitedness and its Generalizations. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.99-109. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

93 CORTéS, Vicente. The special geometry of Euclidian supersymmetry: a survey. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.29-34. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

92 RUEDA, Laura A. The subvariety of Q-Heyting algebras generated by chains. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.47-59. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

91 , . 2006/ LVI Reunión anual de Comunicaciones Científicas de la Unión Matemática Argentina XXIX Reunión de Educación Matemática. Rev. Unión Mat. Argent., 2007, vol.48, no.1, p.77-78. ISSN 0041-6932.

        · texto en español

90 HART, James B. y TSINAKIS, Constantine. The Duality Between Algebraic Posets and Bialgebraic Frames: A Lattice Theoretic Perspective. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.83-98. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

88 VARGAS, Jorge. Admissible restriction of holomorphic discrete series for exceptional groups. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.67-80. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

87 NICOLáS, Pedro y SAORíN, Manuel. Classification of split TTF-triples in module categories. Rev. Unión Mat. Argent., 2007, vol.48, no.3, p.73-79. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

86 CONSOLE, Sergio. Dolbeault cohomology and deformations of nilmanifolds. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.51-60. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

86 KENIG, Carlos E. Recent progress in the well-posedness of the Benjamin-Ono equation. Rev. Unión Mat. Argent., 2005, vol.46, no.2, p.105-112. ISSN 0041-6932.

        · texto en inglés

84 CELANI, Sergio Arturo. Amalgamation Property in Quasi-Modal algebras. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.41-46. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

84 THAMER, Kareem J., AL-SHIBEEB, May A. y IBRAHEM, A.I. Simultaneous approximation with linear combination of integral Baskakov type operators. Rev. Unión Mat. Argent., 2005, vol.46, no.1, p.1-10. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

83 ANDRUCHOW, E., MATA-LORENZO, L. E., MENDOZA, A. et al. Minimal hermitian matrices with fixed entries outside the diagonal. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.17-28. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

82 COSTANZA, Vicente. Regular Optimal Control Problems with Quadratic Final Penalties. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.43-56. ISSN 0041-6932.

        · texto en inglés

82 HULETT, Eduardo. On the geometry of a class of conformal harmonic maps of surfaces into . Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.23-38. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

82 LEE, Min Ho. Hecke operators on cohomology. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.99-144. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

80 GALEANO ANDRADES, Rafael. The Boltzmann equation with Force Term near the Vacuum. Rev. Unión Mat. Argent., 2007, vol.48, no.1, p.55-63. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

80 PICCIONE, Paolo y TAUSK, Daniel V. Connections compatible with tensors: A characterization of left-invariant Levi-Civita connections in Lie groups. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.125-133. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

80 CHALOM, G., MARCOS, E. y OLIVEIRA, P. Gröbner Basis in Algebras Extended by Loops. Rev. Unión Mat. Argent., 2007, vol.48, no.3, p.81-90. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

80 PODESTá, Ricardo A. Spectral properties of elliptic operators on bundles of -manifolds. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.135-149. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

78 TODOROV, Gordana. Cluster categories and their relation to Cluster algebras, Semi-invariants and Homology of torsion free nilpotent groups. Rev. Unión Mat. Argent., 2007, vol.48, no.3, p.27-52. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

74 PINZóN, Sofía. Integrability of f-structures on generalized flag manifolds. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.99-113. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

72 RINGEL, Claus Michael. The Ladder Construction of Prüfer Modules. Rev. Unión Mat. Argent., 2007, vol.48, no.2, p.47-65. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

70 URCIUOLO, Marta. Restriction of the Fourier transform. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.39-44. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

70 OVANDO, Gabriela. Small oscillations on and Lie theory. Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.115-123. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés

64 KAPLAN, Aroldo. Carnot manifolds. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.1-8. ISSN 0041-6932.

        · texto en inglés

61 CELANI, Sergio Arturo. Saturated neighbourhood models of Monotonic Modal Logics. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.111-121. ISSN 0041-6932.

        · resumen en inglés     · texto en inglés


Página 1 de 2 [Primera]  [Anterior]  [Siguiente]  [Última]


© 2004  SciELO
scielo@scielo.org
scielo@scielo.org